# SDR AWXA200301274

- Difficulty date: October 2, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545855524
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON LOWER SURFACE OF RT AFT OUTBOARD SHEAR WEB AT BS 1015, RBL 43.5, WL 207. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED RT AFT OUTBOARD SHEAR WEB AT BS 1015, RBL 43.5; FABRICATED A NEW REPLACEMENT WEB IAW DWG 65-45855; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG. 12, SHT 1-3.
